Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Visual disturbances, frontal headache, blurriness. Scheduled hysteroscope. Taking Primolut. Next?

Hi, I am currently taking 20mg Primolut twice daily to prevent bleeding for a hysterscope in 6 days. I have a history of Antiphospholipid Syndrome . I am experiencing visual disturbance in that occasional blurriness, flashing lights on two occasions and now have a mild frontal headache . Should I present to A&E or wait and see?
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
Antiphospholipid syndrome is characterised by increased hypercoagulability leading to various retinal complications mainly retinal arteritis, vein and artery occlusion, ischemic optic neuropathy, transient loss of vision called amaurosis fugax and even diplopia or double vision. The Primolut you are on also increases coagulation and may worsen the existing scenario. Since you are experiencing visual symptoms, this is a precursor to an impending arterial or venous occlusion. Consult your doctor and mention the visual complaints. Primolut may have to be stopped in such a situation to prevent any retinal vascular damage.
Answered: Sun, 24 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor